Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isotopy in $ 3$-manifolds. I. Isotopic deformations of $ 2$-cells and $ 3$-cells


Author: D. E. Sanderson
Journal: Proc. Amer. Math. Soc. 8 (1957), 912-922
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0090052-8
MathSciNet review: 0090052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Locally tame sets are tame, Ann. of Math. vol. 59 (1954) pp. 145-158. MR 0061377 (15:816d)
  • [2] -, A characterization of $ 3$-space by partitionings, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 15-27. MR 0044827 (13:484c)
  • [3] M. K. Fort, A theorem about topological $ n$-cells, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 456-459. MR 0062434 (15:978d)
  • [4] F. Frankl, Zur Topologie des dreidimensionalen Raumes, Monatshefte für Mathematik und Physik vol. 38 (1931) pp. 357-364. MR 1549926
  • [5] E. E. Moise, Affine Structures in $ 3$-manifolds, V. The triangulation theorem and Hauptvermutung, Ann. of Math. vol. 56 (1952) pp. 96-114. MR 0048805 (14:72d)
  • [6] E. R. Van Kampen, Remark on the address of S. S. Cairns, Michigan Lectures in Topology, ed. by R. L. Wilder and W. L. Ayres, University of Michigan Press, 1941. MR 0005314 (3:135g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0090052-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society